Forum

Copaxone side effects

Hello All, Just wondered if anyone else suffers with headaches and nausea whilst taking copaxone? I only started copaxone 3 weeks ago and just lately im suffering with a headache everyday at the same time and sometimes with horrible nausea. I have also noticed neck pain at times when the headache is quite severe. Will this settle down eventually? Thank you, Kind Regards

Also on Copaxone and have never suffered any side effects. Let your MS nurse know.

Hi I started copaxone in july I don’t really have any side effects which is really lucky. I would contact the ms nurse or the connections team to discuss and if they don’t think related to the copaxone a cal t the GP. SeSending yo hug sorry couldn’t help anymore Barney

the connections team are wonderful.

they are copaxone nurses so they know their stuff.

i even had a copaxone nurse pay me a home visit when my injection sites were bad.

carole x

Im on week 3 to, I have felt like im coming down with something or had a bug, fatigue a bit nauseous and headaches to but I think its the copaxone actually. Hope it gets better soon for me and you. Xx